Discussions that mention paxil

Open to All Other Health Topics board


It's been almost two weeks since I went off of Paxil CR by my doctor. Was on 25mg down to 12.5.

I'm still having severe Vertigo and Dizziness. Has anyone else had it this long? And how long did it take to get better for you?

Any help would be appreciated...Thanks
It's been my own experience about a week. If you are still having problems on Monday I'd certainly give the doctor the a call.
Also are you feeling well otherwise? Could there be the possibility you have a sinus infection or problems going on with the ears that maybe conicided with going off of the Paxil?

Good Luck
Quote from Kissa:
It's been my own experience about a week. If you are still having problems on Monday I'd certainly give the doctor the a call.
Also are you feeling well otherwise? Could there be the possibility you have a sinus infection or problems going on with the ears that maybe conicided with going off of the Paxil?

Good Luck




Thank you for your suggestion. It's been two weeks now and I'm finally starting to feel a little better. I was in contact with my doctor the whole time I was feeling lousy and basically he just said it's going to take between 10-15 days of withdrawal and that's pretty much the time span it turned out to be. I still have a little dizziness & vertigo, and my emotions are still a little all over the place, but I foresee a good outcome.. I never want to go through something like that again...horrible...
Hello. My PCP doctor prescribed me paxil for my anxiety that I get with my mitral valve. It is severe but gave me this because *cough* doc said it wasnt addictive.
So, I took it for months. Probably 6 months. When I decided to get off of it, because frankly, I wasn't depressed and it wasn't helping my nervousness in the parts I needed it to, what shock I was in to find out that my body had grown addicted to it! This was terrifying to me because I had been addicted to nerve pills before, and getting off of them was just sort of wheening myself off then that was it.
But this was terrible. My head was like it had a jet propeller in it. everytime I turned my eyes, "swoosh" was the sound in my head. It did this for 3 weeks straight, no lie.
Finally, it started to quit. I said I would never ever go back on paxil again after that instance. LOL. The funny thing, I know it was the paxil because I had been on it before and it did the same thing, just not as long, but I actually thought It was something like my inner ear.

Good luck. Stick to it, it will eventually stop and you will get back to normal.
Yes, I've told the same thing, too. I've gone off Paxil and Zoloft, and now I am going off my lastest experience - Effexor. Effexor is just about as bad as Paxil in terms of withdrawal, and even my current doctor, who I really like, seems surprised when I say that I feel dizzy and rather nauceous. Things like, "I've never really heard of that before." I am going off completely and see how I do.
I've known people who have had dizziness for 6 weeks to 2 months after getting off of Paxil. Also, it sounds like you tapered down really quickly, so that might make your withdrawals more severe.